.

Teen Girl Overdoses for Second Time: Police

The same man who gave her heroin last month also supplied the drug to her on Wednesday, Palos Hills police say.

A Palos Hills man is accused a second time of giving heroin to a teenage girl.

Matthew Lefebvre, 19, of Palos Hills was charged Nov. 7 with endangering the health and life of a child and contributing to the delinquency of a child. Police also arrested Witold Studencki, 20, of Palos Hills. He is charged with endangering the health and life of a child, contributing to the delinquency of a minor, felony possession of a controlled substance and possession of drug equipment.

. Police said Lefebvre had admitted to supplying the drug.

Police found the same teenage girl who overdosed on heroin last week when they came to home in the 11110 block of Helena Drive at about 1:30 a.m. Wednesday. A woman there was giving the teen CPR.

North Palos Fire Protection District paramedics took the girl to Palos Community Hospital, where she is being treated for the drug overdose.

Officers found syringes and a liquid that tested positive as heroin on Studencki, police said. Studencki admitted to buying heroin in Chicago and coming back to Palos Hills.

Both Studencki and Lefebvre also said they gave the heroin to the teen, police said.

Lefebvre appeared at the Bridgeview Courthouse for a bond hearing on Nov. 7. Studencki was due in bond court today.

Like Palos Patch on Facebook.

xxxxxxxxxxx January 19, 2013 at 06:15 PM
if your parents are oblivious to what you are doing,they are not good parents.I'm sorry,as a parent I can guarantee you,we KNOW when something is going on.We might not know what it is but we KNOW. Don't be so proud of yourself for being able to hide things.You need help desperately.I hope you figure that out soon
Bob February 02, 2013 at 10:33 PM
To the girl who has overdosed and has seen her friend go to prison. I hope that you can get away from hard drugs with the help of family and friends. If you are still using or thinking about using, please read the rest of this message. It will tell you how to reverse overdose and stay alive. I pray that you have quit or accept help before this drug kills you. If you have overdosed twice, you need to know what causes overdose and how you can be safer and help others live through their experimentation with these drugs. Overdosing twice is playing with fire.
Bob February 02, 2013 at 10:34 PM
I hope that every young person reading about this girl who almost died twice and her friend who is now going to prison realizes what can happen if you use these drugs. It is horrible to read that high school kids as young as 13 are doing these drugs. Even if you are smart at that age, you don’t know enough about these drugs to protect yourself. That is why so many kids die from these drugs. I’ve read here and elsewhere that use and overdose is up and there have been community meetings to discuss this. I think that this should be part of that discussion. If someone you love has an opiate addiction and can't stop, and many of us have been there, the Chicago Recovery Alliance can educate you and the addict on how to stay alive and avoid disease until they accept help and begin their recovery. Stopping the dealers is one thing. We all want that. But how effective has that been? Keeping your loved ones alive until they will accept help is everything. Those of us who have loved ones who are addicted all wish that will power and treatment was a magic bullet. Some addicts stay addicts for years, but recovery is always possible.
Bob February 02, 2013 at 10:34 PM
This organization provides Naloxone also known as Narcan which is the drug that paramedics and emergency rooms give to overdose victims to save their lives. No one should have to die of an overdose and every addict and their family should know about this program. It will save lives. I urge parents and loved ones to share this information. It's not about helping addicts be addicts, it's about keeping them alive until they accept help. Dr. Maxwell is in the video is a psychiatrist in Chicago who treats addiction. http://www.anypositivechange.org/NALOXONE/ One of the things they should emphasize more in this video is that mixing alcohol and pills or other drugs greatly increases the risk of overdose from opiates. Don’t drink or mix pills like zanax, valium, or klonopin. These pills or drinking are especially deadly when used with opiates like heroin. As many as 75% of the people who overdose had alcohol or these pills in their blood.
Bob February 02, 2013 at 10:35 PM
It is also extremely risky for someone who is a new user or who hasn’t used in a while. If you have no tolerance to the drug, you are at a high risk for overdose. No one has to die from this drug. I wish that we could stop the availability of these hard drugs, but until we can do that, educate yourself and your friends on how to keep them alive until they will accept help. Don’t use alone, don’t use without Naloxone, and don’t mix drugs with alcohol or pills. If you follow these rules, lives will be saved and they will have a chance to get clean and get their lives back. People who become regular users of opiates and who get addicted, which can happen easier than you think, have a daily habit of $30-$50 that grows as their tolerance grows. That dollar amount can be $150-$200 or more per day if other drugs are used together or you support another person's habit too. No one will hire you, so you will have to steal from friends and family, steal or scam from other people or stores, or do things you'd never thought you'd do for money. Your family and friends will be forced to turn their backs on you if you can't quit. You will break their hearts. Be smart and decide to quit now before this drug kills you or turns you into someone that no one but another addict wants to have anything to do with.

Boards

More »
Got a question? Something on your mind? Talk to your community, directly.
Note Article
Just a short thought to get the word out quickly about anything in your neighborhood.
Share something with your neighbors.What's on your mind?What's on your mind?Make an announcement, speak your mind, or sell somethingPost something
See more »